Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 9, NWS Milwaukee, WI

April 30, 2010Green County, Rock County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 30, 2010, 4:22 PM CDT for Green County, Rock County, Wisconsin. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2010, 4:22 PM CDT (21:22 UTC)
Expired
Apr 30, 2010, 4:45 PM CDT
In force
23 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Green County, WI, Rock County, WI

The radar

The Milwaukee radar (KMKX), 74 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 1:05 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2010-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2010-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 332 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-330 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
332 m²/s²
0-3 km storm-relative helicity
351 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

232 
WUUS53 KMKX 302122
SVRMKX
WIC045-105-302145-
/O.NEW.KMKX.SV.W.0009.100430T2122Z-100430T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
422 PM CDT FRI APR 30 2010

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...
  WESTERN ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 445 PM CDT

* AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  NORTHWEST OF ROCK CITY...OR 9 MILES SOUTHEAST OF MONROE...AND
  MOVING NORTHEAST AT 65 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BRODHEAD...EVANSVILLE...MONROE AIRPORT...ALBANY...ORFORDVILLE...
  FOOTVILLE...JUDA...HANOVER...UNION...COOKSVILLE...FULTON AND
  INDIANFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4250 8974 4285 8938 4285 8936 4284 8936
      4285 8920 4277 8896 4249 8935
TIME...MOT...LOC 2122Z 216DEG 55KT 4253 8951
WIND...HAIL 60MPH 1.00IN

$$

DDV
2 follow-up statements
965 
WWUS53 KMKX 302131
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
431 PM CDT FRI APR 30 2010

WIC045-105-302145-
/O.CON.KMKX.SV.W.0009.000000T0000Z-100430T2145Z/
GREEN WI-ROCK WI-
431 PM CDT FRI APR 30 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ROCK AND EASTERN GREEN COUNTIES UNTIL 445 PM CDT...

AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BRODHEAD...MOVING NORTHEAST AT 65 MPH.

LOCATIONS IMPACTED INCLUDE...
  EVANSVILLE...ALBANY...ORFORDVILLE...FOOTVILLE...UNION...
  COOKSVILLE...FULTON AND INDIANFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4263 8960 4285 8938 4285 8936 4284 8936
      4285 8919 4277 8896 4251 8940
TIME...MOT...LOC 2131Z 216DEG 55KT 4264 8939
WIND...HAIL 60MPH 1.00IN

$$

ZABEL
604 
WWUS53 KMKX 302142
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
442 PM CDT FRI APR 30 2010

WIC045-302151-
/O.CAN.KMKX.SV.W.0009.000000T0000Z-100430T2145Z/
GREEN WI-
442 PM CDT FRI APR 30 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GREEN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4260 8936 4277 8936 4284 8936 4285 8919
      4277 8896
TIME...MOT...LOC 2141Z 216DEG 55KT 4276 8927

$$

WIC105-302145-
/O.CON.KMKX.SV.W.0009.000000T0000Z-100430T2145Z/
ROCK WI-
442 PM CDT FRI APR 30 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ROCK COUNTY UNTIL 445 PM CDT...

AT 438 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
EVANSVILLE...MOVING NORTHEAST AT 65 MPH. A NEW WARNING WILL BE 
ISSUED FOR THIS STORM SHORTLY. 

LOCATIONS IMPACTED INCLUDE...
  UNION...COOKSVILLE...FULTON AND INDIANFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4260 8936 4277 8936 4284 8936 4285 8919
      4277 8896
TIME...MOT...LOC 2141Z 216DEG 55KT 4276 8927
WIND...HAIL 60MPH 1.00IN

$$

ZABEL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 2:25 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Apr 30, 2:25 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
225 PM CDT FRI APR 30 2010

.SHORT TERM...
ABBREVIATED SHORT TERM DISCUSSION DUE TO IMPENDING SEVERE WX.
TORNADO WATCH IN EFFECT UNTIL 01Z.  EXPC UPSTREAM LINE OF SEVERE
TSTORMS TO SWEEP ACROSS MUCH OF SRN WI REST OF THIS AFTN AND EVE.
SFC BASED CAPE HAS INCREASED TO AROUND 1000 J/KG UPSTREAM OF THIS
LINE OVER SRN WI AND MLCIN HAS DECREASED TO AROUND -50.  THIS
INSTABILITY WITH STRONG WIND SHEAR AND 7 TO 8 DEGREE MID LEVEL LAPSE
RATES WILL FAVOR STRONG...POSSIBLY SEVERE WIND GUSTS AND LARGE HAIL
ACROSS CWA...ESPECIALLY WRN PORTIONS.  LCLS REMAIN AROUND 3K OVER
SRN WI SO CAN NOT RULE OUT ISOLD TORNADO DEVELOPMENT DESPITE TORNADO
PARAMETERS NOT FAVORING DEVELOPING IN THE VERY SHORT TERM.

THIS LINE OF CONVECTION AIDED BY STRONG SYNOPTIC FORCING ASSOCD WITH
IMPRESSIVE SHORT WAVE OVER WRN IA.  A FEW NON-SEVERE SHOWERS OR
THUNDERSTORMS MAY REDEVELOP BEHIND THIS FIRST LINE THIS
EVENING...WITH DRIER AIR SURGING IN LATER TONIGHT.

BOTH GFS AND NAM FARTHER NORTH WITH SHORT WAVE TROUGH DEVELOPING
ALONG FRONTAL BOUNDARY THAT TRACKS NORTHEAST SATURDAY NIGHT.  WL
CONTINUE POPS WITH HIGHEST LIKELY POPS IN THE FAR SOUTHEAST.
ANOTHER WEAKER SHORT WAVE MAY BRING SOME LIGHT RAIN TO SOUTHERN
WISCONSIN ON MONDAY.

.LONG TERM...
LEANED MORE ON HI RES ECMWF SOLUTION FOR THE FIRST DAYS OF THE
EXTENDED PERIOD FROM MON NGT THRU FRI AS IT HAS BEEN SHOWING MUCH
BETTER RUN TO RUN CONSISTENCY.  APPEARS LATEST GFS ALSO TRENDING
TOWARD THIS SOLUTION OF AMPLIFYING SHORT WAVE TROUGH MOVING ACROSS
THE NORTH CENTRAL CONUS ON TUE.  THIS SYSTEM TRACKS INTO ERN CANADA
ON WED.  SFC LOW PRESSURE TRACKING EWD ACROSS THE U.S./CANADIAN
BORDER DRAGS A COLD FRONT THRU SRN WI TUE NGT.  INSTABILITY
MARGINAL...HOWEVER INCREASING SLY WNDS SHOULD PULL DEWPTS INTO THE
50S BY TUE EVENING.  ENOUGH SYNOPTIC SCALE FORCING EXPCD WITH THIS
SYSTEM THAT WARRENTS ADDING SMALL POPS FOR CONVECTION IN THE
NORTHWEST TUE AFTN AND CWA-WIDE TUE NGT.  WL BUMP UP POPS IN FUTURE
SHIFTS IF THIS CONSISTENCY CONTINUES.

CDFNT SAGS WELL SOUTH OF AREA FOR WED AND THU.  ANY AGREEMENT AND
CONSISTENCY BETWEEN THE EXTENDED GUIDANCE IS GONE BY THE END OF THE
WEEK.  ENSEMBLE MEMBERS IN CHAOS...HOWEVER APPEARS NEW WAVE COULD BE
FORMING ALONG BAROCLINIC ZONE THAT BEGINS TO SHIFT BACK TO THE NORTH
ACROSS CENTRAL CONUS AND MAY AFFECT SRN WI.  WL INCLUDE SMALL POPS
THU NGT AND FRI FOR NOW.

&&

.AVIATION...BREEZY SOUTH WINDS WITH GUSTS TO 25 KNOTS EXPECTED UNTIL
COLD FRONTAL PASSAGE LATER THIS EVENING. BORDERLINE LOW LEVEL WIND
SHEAR CONDITIONS ARE EXPECTED...WITH 2000 FOOT SOUTHWEST WINDS
AROUND 40 TO 45 KNOTS. LEFT OUT OF TAFS FOR NOW DUE TO BORDERLINE
NATURE.

SURFACE COLD FRONT TO SHIFT EAST ACROSS TAF SITES LATER THIS
EVENING...PASSING KMSN BY 04Z SATURDAY...AND THE EASTERN SITES BY
06Z SATURDAY.

SCATTERED STRONG TO SEVERE THUNDERSTORMS...WITH MVFR CEILINGS AND
VISIBILITIES...ARE POSSIBLE ALONG AND AHEAD OF THE FRONT AT KMSN
UNTIL 05Z SATURDAY...AND THE EASTERN SITES UNTIL 06Z SATURDAY. WIND
GUSTS TO 50 KNOTS...LARGE HAIL AND ISOLATED TORNADOES ARE POSSIBLE
WITH ANY OF THE STORMS.

SOUTHWEST WINDS LOSE THEIR GUSTINESS BEHIND THE FRONT AFTER 06Z
SATURDAY. THEY BECOME GUSTY AGAIN ON SATURDAY WITH DAYTIME HEATING
AND SUBSEQUENT MIXING OF UP TO 28 KNOT LOW LEVEL WINDS.

&&

.MARINE...SMALL CRAFT ADVISORY CONTINUES THROUGH EARLY SATURDAY
EVENING FOR THE NEARSHORE WATERS. BREEZY SOUTH TO SOUTHEAST WINDS
WITH TIGHT PRESSURE GRADIENT WILL SHIFT SOUTHWEST AFTER COLD FRONTAL
PASSAGE LATER TONIGHT. WINDS AND WAVES MAY FALL BELOW CRITERIA FOR A
TIME LATER TONIGHT INTO MID MORNING SATURDAY.

SOUTHWEST WINDS WILL PICK UP AGAIN LATER SATURDAY MORNING AND
AFTERNOON...ESPECIALLY NEAR THE SHORE WITH BETTER MIXING. WAVES OF 3
TO 5 FEET MAY POSSIBLE THROUGH THE EVENING.

&&

.FIRE WEATHER...HIGHS IN THE LOWER TO MID 70S...ALONG WITH BREEZY
SOUTHWEST WINDS OF 15 TO 25 MPH...WITH GUSTS TO 30 MPH...ARE
EXPECTED ON SATURDAY. THIS...COMBINED WITH LOW RELATIVE HUMIDITY
VALUES IN THE 20S TO LOWER 30S PERCENT RANGE...MAY LEAD TO SOME
AGGRESSIVE FIRE BEHAVIOR WITH ANY BURNING ACTIVITIES.

&&

CONFIDENCE...
TNGT...LOW TO MEDIUM
SAT...MEDIUM
SAT NGT THRU MON...LOW TO MEDIUM
MON NGT THRU THU...MEDIUM
FRI...LOW

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT SATURDAY FOR LMZ643>646.

&&

SHORT/LONG TERM...MBK
AVIATION/MARINE/FIRE...WOOD
Hazardous weather outlook, Apr 30, 2:30 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
230 PM CDT FRI APR 30 2010

WIZ046-047-051-052-056>060-062>072-011030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
230 PM CDT FRI APR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF SOUTHERN
WISCONSIN. LOW PRESSURE WILL INTENSIFY OVER MINNESOTA THIS
AFTERNOON...WHILE A COLD FRONT CONTINUES TO BRING THUNDERSTORMS NEAR
AND ALONG THE MISSISSIPPI RIVER EARLY THIS AFTERNOON.

AN INITIAL ROUND OF THUNDERSTORMS WILL MOVE THROUGH SOUTH CENTRAL
AND PORTIONS OF SOUTHEAST WISCONSIN DURING THE EARLY TO MID
AFTERNOON HOURS.

MORE THUNDERSTORMS WITH THE COLD FRONT WILL THEN MOVE INTO SOUTH
CENTRAL WISCONSIN BY LATE THIS AFTERNOON...THEN CROSS THE ENTIRE
AREA THIS EVENING...BEFORE EXITING SOUTHEAST WISCONSIN AFTER
MIDNIGHT.

STRONG WIND SHEAR...AND MARGINAL TO MODERATE INSTABILITY...WILL
CAUSE SOME STORMS TO BECOME SEVERE. LARGE HAIL...DAMAGING
WINDS...AND ISOLATED TORNADOES ARE POSSIBLE WITH ANY OF THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

LMZ643>646-011030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
230 PM CDT FRI APR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR BREEZY SOUTH TO SOUTHEAST
WINDS AND HIGH WAVES...DUE TO INTENSIFYING LOW PRESSURE OVER
MINNESOTA.

AN INITIAL ROUND OF THUNDERSTORMS MAY AFFECT PORTIONS OF THE
NEARSHORE WATERS...MAINLY NORTH OF NORTHPOINT LIGHTHOUSE...DURING
THE MID AFTERNOON HOURS.

MORE THUNDERSTORMS WILL THEN ACCOMPANY THE PASSAGE OF A COLD FRONT
THIS EVENING INTO THE OVERNIGHT HOURS. ANY OF THE STORMS MAY BECOME
SEVERE...WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED WATERSPOUTS
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY CONTINUES THROUGH SATURDAY...AS STRONG LOW
PRESSURE OVER SOUTHERN CANADA GENERATES BREEZY SOUTHWEST WINDS.

WOOD
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Apr 30, 3:19 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
319 PM CDT FRI APR 30 2010

WIZ046-047-051-056>058-062-063-068-302115-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-MARQUETTE-SAUK-
319 PM CDT FRI APR 30 2010

...STRONG THUNDERSTORMS MOVING ACROSS SOUTH CENTRAL WISCONSIN...

AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES SOUTH OF
REEDSBURG TO 17 MILES SOUTH OF VERONA...MOVING NORTHEAST AT 70 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  VERONA AND MAZOMANIE BY 325 PM CDT...
  REEDSBURG AND SAUK CITY BY 330 PM CDT...
  DEVILS LAKE STATE PARK AND WISCONSIN DELLS AIRPORT BY 335 PM CDT...
  I90/94 INTERCHANGE AND MADISON TRUAX AIRPORT BY 340 PM CDT...
  I90/94 WI RIVER BRIDGE AND SUN PRAIRIE BY 345 PM CDT...
  PORTAGE BY 350 PM CDT...
  RIO AND PARDEEVILLE BY 355 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

ZABEL
Local storm report, Apr 30, 3:38 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND GST     DARLINGTON              42.68N 90.12W
04/30/2010  M46.00 MPH       LAFAYETTE          WI   MESONET

            MADIS SITE

0314 PM     TSTM WND GST     6 WNW SPRING GREEN      43.21N 90.18W
04/30/2010  M44.00 MPH       SAUK               WI   ASOS

            KLNR PEAK WIND 38 KNOTS

&&

CRAVEN
Special weather statement, Apr 30, 4:05 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
405 PM CDT FRI APR 30 2010

WIZ063-064-067>069-302200-
DANE-GREEN-JEFFERSON-LAFAYETTE-ROCK-
405 PM CDT FRI APR 30 2010

...STRONG THUNDERSTORM MOVING INTO SOUTH CENTRAL WISCONSIN...

AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 24 MILES SOUTH OF MONROE...MOVING NORTHEAST AT 70
MPH.

PENNY SIZE HAIL...WINDS UP TO 45 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  SOUTH WAYNE...        GRATIOT...            WOODFORD...
  SOMERS...             BROWNTOWN...          JUDA...
  JORDON CENTER...      MONROE AIRPORT...     MONROE...
  ARGYLE...             NEWARK...             MONTICELLO...
  BRODHEAD...           HANOVER...            DAYTON...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

DDV

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 2:27 PM CDTSevere Thunderstorm WarningMKXGreen, Iowa, Lafayette33 min
Apr 30, 4:42 PM CDTSevere Thunderstorm WarningMKXDane, Dodge, Green, Jefferson, Rock48 min
Apr 30, 6:41 PM CDTTornado WarningMKXGreen Lake34 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.